MathSciNet Relay Station
MathSciNet bibliographic data
MR2048141 82B99
Chen, Qinghua; Shi, Dinghua The modeling of scale-free networks. Phys. A 335 (2004), no. 1-2, 240–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement